# SDR 7AHR201205242213

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Crushed
- Location: Bs 727
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 AT STRINGER 19R HORIZONTAL BULKHEAD PANEL SUPPORT FRAME IS CRUSHED IN AFT PIT. REMOVED HORIZONTAL BULKHEAD PANEL SUPPORT FRAME AT FUSELAGE STATION 727 IAW SRM 51-30-2.  FABRICATED NEW SUPPORT FERAME IAW SRM 51-20-01.  INSTALLED NEW SUPPORT FRAME IAW SRM 51-30-02
